Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2006 | 2003
Number of items: 2.

2006

Caselles, V. and Igual, L. and Sander, O. (2006) An axiomatic approach to scalar data interpolation on surfaces. Numerische Mathematik, 102 (3). pp. 383-411. ISSN 0029-599X

2003

Sander, O. and Caselles, V. and Bertalmio, M. (2003) Axiomatic scalar data interpolation on manifolds. In: International Conference on Image Processing (ICIP) 2003. Proceedings. IEEE, Barcelona, Spain, pp. 681-684. ISBN 0-7803-7750-8

This list was generated on Fri Nov 24 04:56:01 2017 CET.